I was treated 6 days ago for poison ivy with a shot of solumedrol and then a tapered week of oral prednisone but over the last two days my whole legs, waist, and the backs of my arms have begun itching ...
was back with avengence.... 2 questions....whats causing the rash and will I have to keep taking prednisone ...I have been taking prednisone for an unexplained rash....I am being weined off it......over 3 week ...
I was taking Prednisone 40 mg a day for 6 days when I developed a horrible sunburn like rash on my neck, which spread over my body in pink dots. I was told to stop it, which I did. The rash went away ...
My husband has been taking prednisone for an MS flareup ...he has a rash on his feet and his vision ... in some other complications...do you think he might be having an allergic reaction to the the prednisone ...
my son was prescribed prednisone for poison ivy.. He finished his prescription on Thursday. Friday morning , woke with rash on his back. is this normal and will it go away on it s own? I might also mention ...
in with same symptoms. No rash at this time which was last thursday. Prescription was prednisone. The rash ...Hi, i am a concern parent that has her son in florida state. He has develop a horrible rash on his ...
Can prednisonecause urgent urination? If so is it commen?
this is not typical of prednisone
I'm on prednisone for 2 days and I have a massive headache my blood pressure is 150 over 94 my face is really red and hot and very restless. I took 4 200mg ibup
If you can throw some light on why prednisone, i can help better.
Prednisone is known to cause headaches and elevate your sugar levels as well as blood pressure. The head ache can also be aggrevated by increased blood pressure.
ibuprofen can help but it'll cause you gastritis as predinose also causes gastritis .
Take an antacid, meet your physician and he can taperprednisone if needed.
My son was dianosed with posion ivy 8 days ago. Prednisone shot then 5 days on meds. Rash completely clear but itching is still crazy. How long can this last?
Hello and welcome to HCM,
You can take an anti-histaminic to control the itching.
Itching is caused due to release of histamine in blood.
Histamine is released by mast cells in case of allergic reactions.
Consult your physician for prescription of an anti-histaminic drug.
Thanks and take care
Dr Shailja P Wahal